| Catalog Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Ischemia Stroke (4418)
| Date of Event |
02/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, the patient was unable to see out of his left eye prior to stent placement.The physician deployed the stent and completed the procedure.Additional information stated that there was no thrombus noted, and the patient has not made a complete recovery.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.